# SDR SIMA202001232003

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 31,900 hours, 29,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR DIFFICULT TO OPEN.-C/A-TIGHTENED HANDLE & PERFORMED SUCCESFUL OPS CHECK OF PASSENGER DOOR REF E140 AMM 52-10-01
